Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 953846, 6 pages
http://dx.doi.org/10.1155/2014/953846
Research Article

Multiplicity of Nontrivial Solutions for a Class of Nonlocal Elliptic Operators Systems of Kirchhoff Type

1Department of Basic Courses, Lianyungang Technical College, Lianyungang, Jiangsu 222000, China
2Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 22 May 2014; Revised 2 July 2014; Accepted 2 July 2014; Published 13 July 2014

Academic Editor: Julio D. Rossi

Copyright © 2014 Yuping Cao and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuping Cao and Chuanzhi Bai, “Multiplicity of Nontrivial Solutions for a Class of Nonlocal Elliptic Operators Systems of Kirchhoff Type,” Abstract and Applied Analysis, vol. 2014, Article ID 953846, 6 pages, 2014. doi:10.1155/2014/953846